# SDR AALA202401058823

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 39,550 hours, 16,596 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND WON'T CLOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
